Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Hair loss, headaches, have joint pain. Taking vitamin D. What seems wrong?

Hi, I ve had very thick hair until very recently. I ve noticed it start to thin especially at the front within the last few months. It may not be releant but around the same time I was asked by my doctor to start taking vitamin D tablets due to joint pains (I m Asian) and this has resolved itself quickly. I assumed at first the hair thinning may be due to stress as I have had a lot on and have been finding things a little too much recently. However in the last few days I ve noticed some itching and thorbbing on my head at the top in the middle so I started to think I may have an infection. Any thoughts or advice would be appreciated
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for the query.
In my opinion i t must be an infection like psoriasis so just please visit a dermatologist to rule out that first.And coming to the stress it itself has its effect on hair fall.Drink more water as dehydration may also cause hair loss and eat vegetables and fruits a lot.Thank you.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor